Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 1, Pages 37–49 (Mi zvmmf10815)  

Gradient projection method for optimization problems with a constraint in the form of the intersection of a smooth surface and a convex closed set

Yu. A. Chernyaev

Kazan National Research Technical University, Kazan, 420111 Tatarstan, Russia

Abstract: The gradient projection method is generalized to the case of nonconvex sets of constraints representing the set-theoretic intersection of a smooth surface with a convex closed set. Necessary optimality conditions are studied, and the convergence of the method is analyzed.

Key words: smooth surface, convex closed set, gradient projection method, necessary conditions for a local minimum, convergence of an algorithm.

DOI: https://doi.org/10.1134/S0044466919010058


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:1, 34–45

Bibliographic databases:

UDC: 519.658
Received: 16.05.2017

Citation: Yu. A. Chernyaev, “Gradient projection method for optimization problems with a constraint in the form of the intersection of a smooth surface and a convex closed set”, Zh. Vychisl. Mat. Mat. Fiz., 59:1 (2019), 37–49; Comput. Math. Math. Phys., 59:1 (2019), 34–45

Citation in format AMSBIB
\Bibitem{Che19}
\by Yu.~A.~Chernyaev
\paper Gradient projection method for optimization problems with a constraint in the form of the intersection of a smooth surface and a convex closed set
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 1
\pages 37--49
\mathnet{http://mi.mathnet.ru/zvmmf10815}
\crossref{https://doi.org/10.1134/S0044466919010058}
\elib{https://elibrary.ru/item.asp?id=36954030}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 1
\pages 34--45
\crossref{https://doi.org/10.1134/S0965542519010056}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000468086500003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85065708448}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10815
  • http://mi.mathnet.ru/eng/zvmmf/v59/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:80

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021